Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain and swelling in the testicle. Had Surgeries for varicocele and inguinal hernia done. What is the action of Ubicar tablets?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I had following surgeries on 24-Feb-2012.

Left side varicocele.
Right side inguinal Hernia.

I had pain in right testicle when I have more strain ,also observed slight swelling on right testicle .

After 2 months I went for checkup .As doctor suggested me to XXXXXXX after two months.
Today doctor wrote " UBICAR " tablets ,two each day for 15 days .
what are the use of them ?

Posted Wed, 6 Jun 2012 in Men's Health
Answered by Dr. Ketan Vagholkar 1 hour later
Thanks for writing in.
Ubicar tablets are nothing but a food supplement. I do not feel they are relevant to your problem.
The pain in the right testicle may have many causes. A good clinical evaluation is must. If there is no swelling and the testis is normal then you do not have to worry.
I would suggest multi vitamins particularly a good vitamin B complex preparation. You can take tablet Becosule 1 tablet once daily for 2-4 weeks. Good scrotal support and cleaning the scrotum and groin twice a day with cold water will be helpful.
With Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor